# SDR EE4Y20111005008

- Difficulty date: October 5, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 73,218 hours, 79,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE BS 827 AND BS 838 BTWN S2-3L SKIN WITH SCRATCH.  A PERMANENT REPAIR IS INSTALLED IAW REPAIR GUIDELINES UNDER WO Z10226, ITEM 2-134.
